When I stand up many times I see all these little black specs around me (like I'm in a realm!) and I feel sort of dizzy and not there, really weird. Has anyone else experienced this and what could it be?
------------------ That's Mrs. Rivers Cuomo to you. :)
hmm, well i'm not sure if there's something wrong, but i know if i stand up to suddenly after sitting down i get kinda spotty and dizzy. I personally don't think there's anything wrong with me, but yeah, if it happens alot, check it out man.
------------------ "Everybody thinks i'm such a horrible person, but i have the heart of a little boy. In a jar. On my desk." -Stephen King
That used to happen to me all the time. It was usually when I was walking though, my eyes would be open but all I see is black and I get dizzy. I think, for me, that it was not eating very healthy, possibly low blood-sugar. You should probably go to the doctors to get a blood test.
Posts: 338 | From: Livermore, CA | Registered: Jul 2002
| IP: Logged |
That happens to me quite a lot. It usually only happens when I have been sitting down for a long time though. Accordig to my doctor I am in perfect health (ok, so nobody's perfect, but I'm pretty close). I think that what happens is while you are sitting down, your legs don't need as much energy, so less blood goes to them, but when you stand up, the legs require a lot more energy, really fast. Because so much blood is going to your legs, It gets taken away from your head. That's why you get dizzy and lose eyesight. Then, after a few seconds, the blood equilizes throughout your body, and you feel normal again. It shouldn't be anything to worry about, but if you start passing out on the floor, GO SEE A DOCTOR.
------------------ Einstien would turn over in his grave. Not only does god play dice, the dice are loaded. -Chairman Sheng-Ji Yang "Looking God in the Eye"
In addition to what Heather said the causes may be, it could also be poor circulation. When you stand/sit up too quickly, blood can rush to the lower parts of your body, causing you to feel lightheaded. Blood vessels are supposed to constrict to prevent this from happening, but for whatever reasons, sometimes they don't ... If all you're blood is in your lower extremities, it can't possibly be in your head.
My advice ... Get to your doctor. S/he will be able to tell you what's going on and what you can do to fix it
Yes, that has happened to me...for a very long time. My thing was that I am naturally enemic, which means I have a lower blood count than most, which I guess causes dizziness. My problem is that I can't see a good doctor (meaning a gynecologist) until I'm 18, no exceptions, and meanwhile my useless doctor does absolutely nothing for me...she tells me to drink water for every problem that I have, and that's it.
Anyway, I would recommend looking at the foods you eat and any supplements you take and etc. I'm no doctor, so don't take my word for it, but iron deficiancy can also cause that dizziness.
quote:Originally posted by Chinyere85: My problem is that I can't see a good doctor (meaning a gynecologist) until I'm 18, no exceptions, and meanwhile my useless doctor does absolutely nothing for me...she tells me to drink water for every problem that I have, and that's it.
You've said this in two posts now, and I just want to clarify something, because I'm not sure why you keep saying it.
A gynecologist, or an OB/GYN, is a doctor whose specialty is the female reproductive system. That doesn't mean they are incapable of other medical practices, but it does mean that that is where their primary practice lies.
Therefore, being a GYN does not make a person a better doctor than those who are not GYNs. It simply makes one able to specialize in female sexual health issues. And with things like what Daydreamer is describing, a GYN would not be the right sort of doctor to see unless a GP determined the symptoms were based in a gynecological issue.
If your current GP is not working, seek out another GP. But not being a GYN does not keep a doctor from being a "good" doctor. And a GYN cannot substitute for a general practotioner unless they are also a general practitioner.
For the record, while I'm here, anemia isn't about having a "lower blood count." Anemia occurs when the number of RED blood cells falls below normal and thus, the body gets less oxygen than the norm, and as a result, has less energy than it needs to function properly. And it can indeed cause dizziness, though it can also be treated in most cases.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.